# SDR QXEA0200536

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 1,458 hours, 1,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Worn
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIRCRAFT RETURNED TO FIELD WHEN AFT CARGO DOOR WARNING ILLLUMINATED. MAINTENANCE INSPECTED THE AFT CARGO DOOR AND FOUND THE HANDLE STANDOFFS WORN. HANDLE WAS REPLACED AND OPERATIONAL CHECK WAS PERFORMED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
